i have finished 12 weeks and waiting for PCR result. Since week 8 i have red round spots on face, neck and arms. There is no ithing. Can any body tell me what is it. will these disappear after EOT?? And one thing more. Whenever i try to sleep my heart starts sinking. it often happens whenever i feel weakness.
There are a lot of different kind of rashes on treatment. Sides come and go. It could be gone next week or it could stay until EOT. You cannot predict it. But to be sure, talk to your doctor about it anyway.
The heart sinking feeling I get all the time. It must be these crazy meds, Alijee. I can tell you that they really cause all kind of weird sensations.
The next 12 weeks are not going to feel as long as the last 12 weeks. Congratulations for getting halfway through!!!! Now you can start counting down. That's what I'm doing, too. It's a good feeling, enjoy it!!!
hey friend...there's a bit of 'the poet' in you tonight [feeling 'creative' bodes well I think]...well done too, I might add. I got some rather good news yesterday. I called the office of doctor who will take me through treatment, and asked if it would be possible for me to have my blood tests done from my PCP's office, and have them fax the results to him...and the girl said 'yes'...a good thing. I also asked if I was going to be seeing him, like once a week, and she said, more like once a month! Great news, because a roundtrip drive of 1 1/2 - 2 hours, every time I see the treating doc, would not only be hard on me, but my sister who has graciously agreed to see me through this thing [and she just got word that she has a 'basal cell carcinoma in her front hairline, and will have a little surgical procedure to take it out on Jan 13th, of course, I will accompany her]...and, there's also the issue of paying for all that 'petrol', and wear on my poor little 'buggy' [car]. On the whole...it's beginning to look a lot like Christmas!...as Tiny Tim said..."God Bless us everyone!"
I have had non itchy red spots over my face, neck, chest on and off since beginning tx. I have no idea what are they but had attributed them to either toxicity from the meds, changes in hormones or I have even considered that it could be the dead virions exiting my body. They have never really caused me any distress other than making me look like a pimply teenager! The only thing I have noticed is that they seem to linger and sometimes I have put antibiotic cream on them to hasten the healing process.
Congrats on getting to halfway, I know you have been really battling and it's great to know you are hanging in and fighting the good fight.
hi marcia is it common to spend a whole day home having bowel movements. i am taking the blue pills. boceprivir/placebo. i was ok when i woke this morning. took another day off work to rest. is this a way of killing off the virons. charmmm
During my course of treatment I haven't had the runs once. But it seems that many have that complaint. It is listed on the meds insert and is supposed to be one of the common sides. Are you taking your riba pills with some fat and food? I am not familiar with what the BOC does, except that it seems to give more rash/itching and also the wiggles. The itches that make you walk faster, as someone gracefully said. (butt itches)
since there is no itching, the red spots sounds like the meds are doing something to your leukocytes. have you had any cbc's done recently? check the results for your blood counts w/ your doc and ask him/her if they see anything wrong.
Hello my friend...I just can't wait to be 'on the other side'...or at least on the downhill, heading toward the end of 'the treats' [see, in my little 'always-try-to-be-positive' mind, if we think of the darn things as 'the treats', maybe they won't treat us so bad!...brilliant, I must say...and I haven't even started!!! Dear Lord...'thanks in advance for giving me the best of times during this next step forward'...excuse me...had to take a little 'prayer break'...
When does the hubba arrive?? I KNOW you're looking forward to that, does he pamper you when he's there?...does he cook?...can he cook well?...heck, it ptobably wouldn't matter, as long as he's there, and makes 'the effort'...yeah, I bet he's a good cook. You need to pass along his 'address' again, I'd like to see/hear his music...I've lost the darn thing...my craft table/desk 'eats' things...it's a MESS! I'm gonna fire that maid [me], she's just pitiful!!
I hope this is a good day for you...I'm breathing, and [fairly] healthy [my opinion]...so the day if GREAT!! [still no news about a grandbaby for me...my poor daughter, but she loves her kinda kooky Mama! Peace and 'keep it light'
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.